Just getting off cymbalta down to 30 mg. for a week now with the Wellbutrin
Hi, Mae! Headaches can be a discontinuation emergent effect of Cymbalta (duloxetine) withdrawal as well as a temporary side effect of initiating therapy with bupropion (Wellbutrin). Many people experience headaches:
"Very common (10% or more): Headache (up to 34%), migraine (up to 25.7%), dizziness (up to 22.3%), tremor (up to 21.1%), sedation (up to 19.8%)".
The good news is that they should resolve within just a few days to a week or two lessening in severity every day.
Best regards, Wildcat
Yes, Mae; Just as my good friend WildCat has said it could be a little of both but not to worry about it should help quite a bit that you got the Cymbalta down to 30mg before the change so for sure the headache will go away you just have to rid them out.
I experienced headaches for a few days after starting Wellbutrin, but I wasn't also stopping another medication.
I, too, just started bupropion a few days ago and have experienced headaches. I also have been taking fluoxetine for nearly 28 years. I was pretty nervous starting bupropion because I had read with a few people have an increase in anxiety, which I don't need cause I already have enough anxiety!
I am very thankful I haven't experienced any of that!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2009 • 3 answers
Updated 2 days ago • 23 answers
Updated 14 Jan 2011 • 2 answers
Updated 6 Aug 2013 • 2 answers
Wellbutrin - I have only been taking the full recommended dose of bupropion SR 300mg for 1 week, and
Updated 15 Jan 2017 • 2 answers